Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Weight formulas for ternary Melas codes


Authors: Gerard van der Geer, René Schoof and Marcel van der Vlugt
Journal: Math. Comp. 58 (1992), 781-792
MSC: Primary 94B25
MathSciNet review: 1122080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we derive a formula for the frequencies of the weights in ternary Melas codes and we illustrate this formula by computing a table of examples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 94B25

Retrieve articles in all journals with MSC: 94B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1992-1122080-4
PII: S 0025-5718(1992)1122080-4
Article copyright: © Copyright 1992 American Mathematical Society